# SDR AWXA960079

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND CRACKED WEB IN AFT CARGO BAY RIGHT SIDE AT BS 847, WL 156, RLB 19.   REMOVED CRACKED WEB, FABRICATED NEW, AND INSTALLED IAW MM 51-21-41, 51-21-171, SRM 51-20-01, 51-30-05.  (M)
